Skip to main content
construction release_alert
Scholars@Duke will be undergoing maintenance April 11-15. Some features may be unavailable during this time.
cancel

Pulmonary embolism complicating barbiturate overdose.

Publication ,  Journal Article
Toscano, J; Kussin, PS; Samuelson, W; Fulkerson, WJ
Published in: Crit Care Med
July 1990

Duke Scholars

Published In

Crit Care Med

DOI

ISSN

0090-3493

Publication Date

July 1990

Volume

18

Issue

7

Start / End Page

777 / 778

Location

United States

Related Subject Headings

  • Warfarin
  • Suicide, Attempted
  • Radiography
  • Pulmonary Embolism
  • Pulmonary Artery
  • Male
  • Intensive Care Units
  • Humans
  • Heparin
  • Flurazepam
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Toscano, J., Kussin, P. S., Samuelson, W., & Fulkerson, W. J. (1990). Pulmonary embolism complicating barbiturate overdose. Crit Care Med, 18(7), 777–778. https://doi.org/10.1097/00003246-199007000-00021
Toscano, J., P. S. Kussin, W. Samuelson, and W. J. Fulkerson. “Pulmonary embolism complicating barbiturate overdose.Crit Care Med 18, no. 7 (July 1990): 777–78. https://doi.org/10.1097/00003246-199007000-00021.
Toscano J, Kussin PS, Samuelson W, Fulkerson WJ. Pulmonary embolism complicating barbiturate overdose. Crit Care Med. 1990 Jul;18(7):777–8.
Toscano, J., et al. “Pulmonary embolism complicating barbiturate overdose.Crit Care Med, vol. 18, no. 7, July 1990, pp. 777–78. Pubmed, doi:10.1097/00003246-199007000-00021.
Toscano J, Kussin PS, Samuelson W, Fulkerson WJ. Pulmonary embolism complicating barbiturate overdose. Crit Care Med. 1990 Jul;18(7):777–778.

Published In

Crit Care Med

DOI

ISSN

0090-3493

Publication Date

July 1990

Volume

18

Issue

7

Start / End Page

777 / 778

Location

United States

Related Subject Headings

  • Warfarin
  • Suicide, Attempted
  • Radiography
  • Pulmonary Embolism
  • Pulmonary Artery
  • Male
  • Intensive Care Units
  • Humans
  • Heparin
  • Flurazepam